# SDR AALA991847

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY EXIT LIGHT INOPERATIVE OVERAFT END OF AFT AIRSTAIRS.  REPLACED LIGHT ASSEMBLY, OPS CHECK OK.  (M)
